Volume 54 (2011)


1 (April), 2 (August), 3 (December)

Maeda, M. and Segata, J.;
Existence and Stability of Standing Waves of Fourth Order Nonlinear Schrodinger Type Equation Related to Vortex Filament
pp. 1--14.
Yamada, T.;
Moment Estimates and Higher-Order Asymptotic Expansions of Solutions to a Parabolic System of Chemotaxis in the Whole Space
pp. 15--51.
Mavridis, K. G. and Tsamatos, P. Ch.;
Existence Results for a Functional Boundary Value Problem on an Infinite Interval
pp. 53--68.
Fang, D., Xie, J. and Cazenave, T.;
Multiscale Asymptotic Behavior of the Schrodinger Equation
pp. 69--94.
Doi, K.;
Nonlinear Gauge Invariant Evolution of Superposed Plane Waves
pp. 95--118.
Vento, S.;
Global Well-Posedness for Dissipative Korteweg-de Vries Equations
pp. 119--138.
Bouzahir, H., You, H. and Yuan, R.;
Global Attractor for Some Partial Functional Differential Equations with Infinite Delay
pp. 139--156.
Mao, S.;
Singularities of Solutions to Schrodinger Equations with Constant Magnetic Fields
pp. 157--171.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles